# SDR DL757030889

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,466 hours, 30,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 6411
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND FIRST THREE ROWS IN FIRST CLASS MISSING OVERHEAD EMERGENCY LIGHTS.  REMOVED AND REPLACED PWR SUPPLY BATTERY, SYSTEM CHECKS NORMAL.
